JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 30
An Asymptotic Expansion

    Authors: Gabriel Mincu,  
    Keywords: Powers of primes, Inequalities, Asymptotic behaviour.  
    Date Received: 24/12/02  
    Date Accepted: 12/05/03  
    Subject Codes:


    Editors: László Tóth,  

In this paper we study the asymptotic behaviour of the sequence $ % left(r_nright)_n$ of the powers of primes. Calculations also yield the evaluation $ sqrt{r_n}-p_n=oleft(frac{n}{mathnormal{log}^sn}right)$ for every positive integer s, $ p_n$ denoting the $ n$-th prime.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login